Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4842
Title: Asymptotic behaviour of solutions to the $n$th order nonlinear differential equation under forcing
Authors: Andres, Jan
Vlček, Vladimír
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Jan Andres, Vladimír Vlček, “Asymptotic behaviour of solutions to the $n$th order nonlinear differential equation under forcing”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 128-142.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: 
Si studia il comportamento asintotico delle soluzioni di una classe di equazioni differenziali ordinarie di ordine n, sotto varie condizioni relativamente alla nonlinearità ed al termine forzante.

We investigate the asymptotic behaviour of the solutions to some n-th order ordinary differential equations under various conditions on the restoring and the forcing terms.
Type: Article
URI: http://hdl.handle.net/10077/4842
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
AndresVlcekRendMat21.pdf778.49 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

580
Last Week
0
Last month
1
checked on Sep 20, 2021

Download(s)

507
Last Week
0
Last month
3
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.